# SDR 06FDEA04285

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 52,082 hours, 16,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR SURFACE OF WING JUST O/B OF AFT PYLON HAS DEEP GAUGE FROM DEPARTURE OF PYLON "V" PANEL DURING FLIGHT NR 3 PYLON.  GOUGE LOCATION ON RIGHT WING BOTTOM SKIN BETWEEN S41  AND S40 AT XORS 372.0.  GOUGE MEASURES 5.5 IN LONG  AND 0.060 DEEP AT DEEPEST POINT.  GOUGE IS APPROX 0.5 IN FROM FASTENER AND PER SRM 57-00-01 PG 5 OF VOL 1.  THE BLEND OUT NEEDS TO BE 30Y WITH CURRENT AREA BLEND CAN ONLY BE APPROX 10Y.  CONTACTED MEM ENGR FOR EA TO BLEND AREA.  AS STATED IN PREVIOUS "SHGN", ENGINEERING HAS BEEN LOOKING INTO THIS DISCREPANCY.  ENG HAS FOUND EA WAS NOT NEEDED.  THE SRM HAS AN APPROVED  REPAIR.  BLENDED DAMAGED AREA IN ACCORDANCE WITH DC-10 SRM, CHAPTER 57-10-00 VOL 1 FIG 66.
